The Annals of Mathematical Statistics

The Selection of Variates for Use in Prediction with Some Comments on the General Problem of Nuisance Parameters

Harold Hotelling

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 11, Number 3 (1940), 271-283.

Dates
First available: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177731867

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177731867

Mathematical Reviews number (MathSciNet)
MR2756

Citation

Hotelling, Harold. The Selection of Variates for Use in Prediction with Some Comments on the General Problem of Nuisance Parameters. The Annals of Mathematical Statistics 11 (1940), no. 3, 271--283. doi:10.1214/aoms/1177731867. http://projecteuclid.org/euclid.aoms/1177731867.


Export citation